# SDR AALA20070370

- Difficulty date: February 19, 2007
- Submitted: March 12, 2007
- Operation: Air carrier
- Aircraft: N297AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49309
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Leaking
- Location: Apu
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, CREW REPORTED SMOKE AND FUMES IN CABIN.  LANDED MCI WITHOUT INCIDENT.  FOUND AUXILLIARY POWER UNIT (APU) LEAKING OIL AND INGESTING OIL INTO INLET.  REPLACED APU ON 27 FEB AT RDU.  SYSTEM GROUND CHECKED NORMAL OPERATION.
